Show simple item record

AuthorMustafa, Z.
AuthorMustafa, Zead
AuthorKhan, Sami Ullah
AuthorJaradat, M. M.M.
AuthorArshad, Muhammad
AuthorJaradat, H. M.
Available date2019-09-11T10:42:20Z
Publication Date2018-07-01
Publication NameItalian Journal of Pure and Applied Mathematicsen_US
CitationMustafa, Z., Khan, S. U., Jaradat, M. M. M., Arshad, M., & Jaradat, H. M. (2018). FIXED POINT RESULTS OF F-RATIONAL CYCLIC CONTRACTIVE MAPPINGS ON 0-COMPLETE PARTIAL METRIC SPACES. ITALIAN JOURNAL OF PURE AND APPLIED MATHEMATICS, (40), 394-409.‏gs on 0-complete partial metric spaces. Italian Journal of Pure and Applied Mathematics.
ISSN1126-8042
URIhttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85055871374&origin=inward
URIhttp://hdl.handle.net/10576/11812
Abstract© 2018 Forum-Editrice Universitaria Udinese SRL. All rights reserved. Wardowski [19] introduced a new concept of contraction which called F-contraction and proved a fixed point theorem on complete metric space. Following this direction of research, in this paper, we introduce an F-rational cyclic contraction on partial metric spaces and we present new fixed point results for such cyclic contraction in 0-complete partial metric spaces. An example is given to illustrate the main result, also an application to integral equation is given to show the usability of our results.
Languageen
PublisherForum-Editrice Universitaria Udinese SRL
Subject(0-complete) partial metric space
SubjectF-contractions
SubjectFixed point
TitleFixed point results of F-rational cyclic contractive mappings on 0-complete partial metric spaces
TypeArticle
Pagination394-409
Issue Number40
elsevier.identifier.scopusid SCOPUS_ID:85055871374


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record